2005-Oujda International Conference on Nonlinear Analysis, Oujda, Morocco.
Electron. J. Diff. Eqns., Conference 14 (2006), pp. 227-229.

Uniformly ergodic theorem for commuting multioperators

Samir Lahrech, Abderrahim Mbarki, Abdelmalek Ouahab, Said Rais

In this paper, we established some uniformly Ergodic theorems by using multioperators satisfying the E-k condition introduce in [3]. One consequence, is that if $I-T$ is quasi-Fredholm and satisfies E-k condition then $T$ is uniformly ergodic. Also we give some conditions for uniform ergodicity of a commuting multioperators satisfies condition E-k. These results are of interest in view of analogous results for unvalued operators (see, for example [2]) also in view of the recent developments in the ergodic theory and its applications.

Published September 20, 2006.
Math Subject Classifications: 47A35, 47A13.
Key Words: Average; E-k condition; finite descent; uniform ergodicity.

Show me the PDF file (154K), TEX file, and other files for this article.

Samir Lahrech
Département de Mathématiques et Informatique
Faculté des Sciences
Université Mohammed 1er, Oujda, Maroc
email: lahrech@sciences.univ-oujda.ac.ma
Abderrahim Mbarki
National school of Applied Sciences
P.O. Box 669, Oujda University, Morocco
email: ambarki@ensa.univ-oujda.ac.ma
Abdelmalek Ouahab
Département de Mathématiques, Université Oujda, 60000 Oujda, Morocco
email: ouahab@sciences.univ-oujda.ac.ma
Said Rais
Département de Mathématiques, Université Oujda, 60000 Oujda, Morocco
email: said_rais@yahoo.fr

Return to the table of contents for this conference.
Return to the EJDE web page